# SDR MAS2008F00013

- Difficulty date: August 4, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2889 PHX-AUS -  EMERGENCY EXIT 15F SQUEELS.  MAINTENANCE INSPECTED, CLEANED AND LUBED SEAL.  (S)
